# SDR JJBA20212260006

- Difficulty date: February 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 44,443 hours, 27,454 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: Seat 22a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 22A, 10A & 9A AISLE SIDE FRAME CRACKED. REMOVED AND REPLACED SEATS 10A, 9A & 22A.
